About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 195429, 1 page
http://dx.doi.org/10.1155/2013/195429
Editorial

Advanced Theoretical and Applied Studies of Fractional Differential Equations

1Department of Mathematics and Computer Science, Cankaya University, 06530 Ankara, Turkey
2Universidad de La Laguna, Departamento de Analisis Matematico, 38271 La Laguna, Spain
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 7 March 2013; Accepted 7 March 2013

Copyright © 2013 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.